# SDR USAA2011082900013

- Difficulty date: August 11, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638428
- Part serial: 7730K
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 42,487 hours, 36,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - DELAMINATION ON RIGHT ELEVATOR TAB LOWER SKIN AT 2 HINGE CUTOUT.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.
